MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT

APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT
Model Number HOY-ADVANCE-E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that customer called and said piece of lift broke off.My lift is only 3 months old and the mast bolt sheared causing my wife to fall.She weighs 170 lbs.Which is way below capacity.I had to get a bolt from home depot to make it operational because i use it daily.I need a replacement because i am afraid, she may have another fall.He sent in pics showing a bent mast tightening knob and sheered metal on the mast of this lift updated information on the incident put in the fall notes above.Medical supplies now had already sent a replacement notification is now complete.End user was not consistent in his original report for the incident as noted above.Complaint # (b)(4) and ra #(b)(4) were entered into our system to have the lift returned for investigation.

Brand Name
HOYER LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22880126
Report Number3009402404-2025-00035
Device Sequence Number21167006
Product Code FSA
UDI-Device Identifier00810055880041
UDI-Public00810055880041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberHOY-ADVANCE-E
Device Catalogue NumberHOY-ADVANCE-E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight77 KG